# SDR IPXA12174809

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 10,512 hours, 6,700 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532792362
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SEAT TRACK CORRODED AT FR79, Y1131.1.  REPAIRED SEAT TRACK AT FR79, Y1131.1 IAW SRM 53-10-16, FIG 201, PARA 4, REV 21. REF: RCD, CONTROL NR 554793.
